Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 395, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 4, 2006, 5:58 PM CDT for Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2006, 5:58 PM CDT (22:58 UTC)
- Expired
- Jul 4, 2006, 7:00 PM CDT
- In force
- 62 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:09 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 4, 2:09 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 209 PM CDT TUE JUL 4 2006 .DISCUSSION... A COLD FRONT CONTINUED TO SAG SOUTHWARD ACROSS THE AREA AT THIS TIME. A HIGH PRESSURE SYSTEM WAS CENTERED OVER THE DAKOTAS. SHEER WEIGHT OF THE COLD AIR WILL PUSH THE FRONT THROUGH THE FORECAST AREA BY THIS EVENING. DRIER AIR WAS BEGINNING TO ADVECT OUT OF IOWA INTO NORTHERN MO WITH DEPOINTS IN THE UPPER 50S TO MID 60S. THE HIGH PRESSURE WILL SETTLE INTO THE AREA AND WILL BE CENTERED OVER THE REGION ON THURSDAY. IT WILL PROVIDE PLEASANT EARLY JULY TEMPS WITH LOWER HUMIDITY. ISOLATED CONVECTION CONTINUED ACROSS THE EASTERN OZARKS AND SOUTHWEST IL EARLY THIS AFTERNOON. THE LATEST MSAS DATA INDICATED THE MOST UNSTABLE AIR WAS OVER SOUTHEAST MO WITH LSS AROUND -6. SURFACE MOISTURE CONVERGENCE IS THE BEST ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA WITH A SECOND AREA ACROSS CENTRAL INTO NORTHEAST MO. WEAK CONVECTION WAS SHOWING SIGNS OF DEVELOPING ACROSS NORTHEAST MO AT THIS TIME. LOW POPS WILL CONTINUE THROUGH THE AFTERNOON AND EARLY THIS EVENING SOUTH OF US HIGHWAY 36. IN THE EXTENDED PERIOD, THE 12Z RUNS OF THE GFS, UKMET AND EUROPEAN ARE FAIRLY SIMILAR AT H5 SATURDAY MORNING WITH UPPER RIDGE CENTERED OVER THE SOUTHERN PLAINS. MODELS FORECAST A SHORT WAVE WILL DROP DOWN FROM THE UPPER MIDWEST LATE IN THE WEEKEND WITH NORTHWESTERLY FLOW ACROSS THE REGION. && .AVIATION... FOR THE 18Z TAFS... COLD FRONT HAS NOT MADE VERY FAST PROGRESS ACROSS MO AS OF 17Z. IT EXTENDS FROM EC IL THROUGH STL THEN SOUTHWESTWARD INTO OK. MORNING RWS/TRWS HAVE WEAKENED...THOUGH HAVE SOME ACTIVITY DEVELOPING OVER SW IL AND SE MO. WILL KEEP KUIN DRY...WITH JUST A TWO HOUR TEMPO GROUP IN KCOU AS FRONT IS SOUTH OF THESE TWO SITES. AS FOR KSUS AND KSTL...WILL KEEP A 4 HOUR TEMPO GROUP THROUGH 22Z AS FRONT LINGERS NEARBY. THEN CLEAR REGION FROM NORTH TO SOUTH BY THIS EVENING. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 4, 3:06 PM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 306 PM CDT TUE JUL 4 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 306 PM CDT TUE JUL 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT...MAINLY SOUTH OF A QUINCY TO PARIS LINE...AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE REGION. SOME OF THESE STORMS MAY PRODUCE FREQUENT LIGHTNING...SMALL HAIL AND STRONG GUSTY WINDS THIS EVENING. HOWEVER...NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 33 min |
| Jul 3, 9:00 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.